Quick Search in JAS
  Advanced Search
 
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (3): 683-690    DOI: 10.1109/JAS.2018.7511072
PAPERS Current Issue | Archive | Adv Search |
Adaptive Proportional-Derivative Sliding Mode Control Law With Improved Transient Performance for Underactuated Overhead Crane Systems
Menghua Zhang, Xin Ma, Rui Song, Xuewen Rong, Guohui Tian, Xincheng Tian, Yibin Li
School of Control Science and Engineering, Shandong University, Jinan 250061, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd